# SDR SWAA2022053100812

- Difficulty date: April 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A750117
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION.....R/H AFT CARGO COMPARTMENT FLOOR @ STA 867 - STA 947.5 STR 25R WL 160 Z CHANNEL HAS CORROSION IN SEVERAL AREAS. (18-051) / [01] REMOVED CORROSION AT R/H AFT CARGO COMPARTMENT FLOOR STA 867 STA947.5 STR 25R WL 160 Z CHANNEL ASPER REF B737 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.032' TOOL USED : OLYMPUS 27MG B/C 172139 04/23;[04] ORIGINAL MATERIAL THICKNESS 0.040' ;MATERIAL REMOVED 0.008' ;MATERIAL REMAINING 0.032' FOUND OUT OF LIMITS AS PER REF B 737 SRR 53-00-53-1A-2;
